# SDR DHF2005F00000

- Difficulty date: October 4, 2004
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N22254
- Make and model: Cessna 150H
- Aircraft serial: 15068171
- Engine: Lyc O320E2D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 75068
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE LOST POWER, AND AN UNEVENTFUL FORCED LANDING WAS MADE.  0 LBS COMPRESSION ON NR 4 CYLINDER.  INSPECTION REVEALED THAT THE MFG PN 75068, EXHAUST VALVE STEM/ FAILED.  (NM07200501219)
